Check out the Narcolepsy Chats at:
Chats every Mon & Thurs
(check schedule for any changes)
cataplexy medsby alanna (no login)
I'm on my 3rd attempt at cataplexy medication now - Efexor, after trying Anafranil and then Endep.
I'm very sensitive to antidepressants, and despite being on the lowest available dosage, every time I take it I am left so revved up and strung out that I can't stop chewing on my own lips, I have a tension headache every night, I don't sleep properly (previously NEVER a problem) and I have zero appetite, as well as various anxiety symptoms. The first time I tried medicating, I ended up not eating or sleeping for a month, and lost 9.5kg in 3 weeks. I don't want a repeat of that because it was debilitating.
Anyone have suggestions for how to deal with these tension and anxiety side-effects?
Surely, the only options can't be
a) be tense and anxious and underfed
b) fall over whenever I experience emotion
Posted on Oct 30, 2010, 4:55 AM
Respond to this message
Return to IndexResponses
- re. phil on Oct 30, 2010, 9:31 AM
- thanks. alanna on Oct 30, 2010, 5:17 PM
Our Picture Album